A 57-year-old male asked:
Disclaimer

i am 10mg of diazepam 15 mg of lexapro (escitalopram) and 15mg remeron and 7.5 zimovane.i take 5mg diazepam in the morning and the rest at night.feel tired and grogg?

2 doctor answers
Dr. Heidi Fowler
24 years experience Psychiatry
I can understand: why you feel groggy the next day. You are on some sedating medications. Please let the prescribing psychiatrist know so that your medications can be optimized. Take care.
Answered on Nov 28, 2017
Dr. Eric Weisman
35 years experience Neurology
Indeed: Did you have a specific question? You should discuss your symptoms with the prescribing doctors. Diazepam has a fairly short half life. Its hard to use this medication for generalized anxiety disorder because of this and other reasons (sedation, tolerance etc) Methotrexate use may be an issue (some blood work may be needed to check a few things) Again, let your doctors know how you feel.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 57-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Actually you can: take it at any time. Taking it at same time each day can help to make it a habit.
1
1 thank
A 57-year-old male asked:
Dr. Moshe Lewis
24 years experience Physical Medicine and Rehabilitation
May not be Lexapro (escitalopram): The combination is definitely strong given your age & it's possible that the Remeron (mirtazapine) is pushing you into sedation.I would recommend ... Read More
1
1 thank
A 56-year-old male asked:
Dr. Bradford Romans
36 years experience Internal Medicine
Diazepam is more : Sedating than Lexapro (escitalopram) for several reasons.Discus any change of meds with your perscribing physician, which goes without saying.
1
1 thank
A 57-year-old male asked:
Dr. John Gaffney
24 years experience Psychiatry
Depends: Well, it kind of depends on the type of magnesium you're taking. Stay away from magnesium citrate - as this can interact with Lexapro (escitalopram) ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month